Volume 3, Number 3 (2020)-Table of Contents
Open AccessArticleMultivariate right side Caputo fractional Taylor formula and Landau inequalities
George A. Anastassiou, P. Dhanalakshmi and V. S. Subha*
Annals of Communications in Mathematics 2020,
3 (3),
185-192
DOI: https://doi.org/10.62072/acm.2020.030301
Open AccessArticlePrime UP-filter of the third kind in meet-commutative UP-algebras
Daniel A. Romano
Annals of Communications in Mathematics 2020,
3 (3),
193-198
DOI: https://doi.org/10.62072/acm.2020.030302
Open AccessArticleOn m-expansive and m-contractives tuple operators in Hilbert spaces
Naeem Ahmad
Annals of Communications in Mathematics 2020,
3 (3),
199-207
DOI: https://doi.org/10.62072/acm.2020.030303
Open AccessArticleFuzzy stability results of additive functional equation in different approaches
K. Loganathan, K. Tamilvanan, L. N. Mishra and V. N. Mishra*
Annals of Communications in Mathematics 2020,
3 (3),
208-217
DOI: https://doi.org/10.62072/acm.2020.030304
Open AccessArticleGeneralizations of fuzzy quasi open sets and connectedness between fuzzy sets in fuzzy bitopological spaces
A. Vadivel*, G. Saravanakumar, M. Kamaraj and S. Murugambigai
Annals of Communications in Mathematics 2020,
3 (3),
218-231
DOI: https://doi.org/10.62072/acm.2020.030305
Open AccessArticleApproximation on the Stancu variant of Szasz-Kantorovich operators via Dunkl generalization of post quantum calculus
M. Mursaleen and Md. Nasiruzzaman*
Annals of Communications in Mathematics 2020,
3 (3),
232-241
DOI: https://doi.org/10.62072/acm.2020.030306




